# SDR ERAA201404030017

- Difficulty date: April 3, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N891EA
- Make and model: Dhav DHC8106
- Aircraft serial: 335
- Aircraft time: 39,351 hours, 41,712 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stop Fitting
- Part number: 85330412
- Condition: Chafed
- Location: Zone 200
- Part time: 39,351 hours, 41,712 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CARGO DOOR SURROUND STRUCTURE BOTH UPPER DOOR STOP FITTINGS FOUND CHAFED.  REPAIRED IAW RD 8-53-7447 & WC 53-5764.
